# SDR 98UAL900609

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190UA
- Make and model: Boeing 747422
- Aircraft serial: 26879
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Door 2l
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP AT DOOR 2L DAMAGED.  REPLACED ENCAPSULATED 72 INCH EEL STRIP AT DOOR 2L.  OPS CHECKS OK.
